# SDR REXA2016082101638

- Difficulty date: August 21, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 19,647 hours, 12,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FLOOR SILL HAS CORROSION AT SEVERAL PLACES BETWEEN BS 310 - 349.  REPLACED THE DOOR SILL ANGLE IAW SRM 51-41-02-001-001-A01, 51-40-11-001-001-A01, 51-42-21-001-001-A01, 51-42-06-001-001-A01,  AND 20-21-00-910-801-A01.
